MAUDE Adverse Event Report: ALTO DEVELOPMENT CORPORATION A&E MEDICAL CORPORATION DISPOSABLE MYO LEAD (DML); PATIENT CABLE

ALTO DEVELOPMENT CORPORATION A&E MEDICAL CORPORATION DISPOSABLE MYO LEAD (DML); PATIENT CABLE
Model Number 019-540
Medical Device Problem Codes Device Issue (2379); Connection Problem (2900)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 07/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was discarded at hospital and is not returning to a and e medical for evaluation.A and e medical quality system documentation (complaints, nonconformces, and device history records have been reviewed).These records do not indicate any trends pertaining to this device and the alleged complaint.There are no other complaints within the a and e medical system.This complaint would appear to be an isolated event.The patient was noted as being paced with this device prior to movement of the patient.It is possible the connector could have been damaged while transporting patient from intensive care unit to operating room.A and e medical will continue to monitor its quality system.
 
Event or Problem Description
Disposable myo lead cable came unplugged from the pacing box.The patient coded in the cvicu and in the cvor.The connector circumference of the plug was observed having a fracture.The fracture created a "flimsy" interface with the pacing box.
 
Additional Manufacturer Narrative
Device was discarded at hospital and is not returning to a&e medical for evaluation.A&e medical quality system documentation (complaints, nonconformces, and device history records have been reviewed).These records do not indicate any trends pertaining to this device and the alleged complaint.There are no other complaints within the a&e medical system.This complaint would appear to be an isolated event.The patient was noted as being paced with this device prior to movement of the patient.It is possible the connector could have been damaged while transporting patient from intensive care unit to operating room.A&e medical will continue to monitor its quality system.(b)(4).
 
Event or Problem Description

Brand Name
A&E MEDICAL CORPORATION DISPOSABLE MYO LEAD (DML)
Common Device Name
PATIENT CABLE
Manufacturer (Section D)
ALTO DEVELOPMENT CORPORATION
5206 asbury road
farmingdale NJ 07727
MDR Report Key6784843
Report Number2242056-2017-00003
Device Sequence Number132581
Product Code IKD
UDI-Device Identifier10841291105282
UDI-Public10841291105282
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number019-540
Device Catalogue Number019-540
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2017
Supplement Date Received by Manufacturer07/12/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date08/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;